# SDR REXA2014121901223

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE VENT PAN IS CHAFED LOWER COWL.  MECH REPAIRED LT ENGINE VENT PAN IAW EO R54090.
